Duke Mathematical Journal

Symmetry of constant mean curvature hypersurfaces in hyperbolic space

Gilbert Levitt and Harold Rosenberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 52, Number 1 (1985), 53-59.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 53C40: Global submanifolds [See also 53B25]


Levitt, Gilbert; Rosenberg, Harold. Symmetry of constant mean curvature hypersurfaces in hyperbolic space. Duke Math. J. 52 (1985), no. 1, 53--59. doi:10.1215/S0012-7094-85-05204-4. https://projecteuclid.org/euclid.dmj/1077304277

Export citation